MathSciNet Relay Station
MathSciNet bibliographic data
MR1007412 54H20
Glasner, S.; Maon, D. Rigidity in topological dynamics. Ergodic Theory Dynam. Systems 9 (1989), no. 2, 309–320.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement